U.S. doctors online nowAsk doctors free
A 30-year-old member asked:

My uncle is taking coumadin (warfarin) and his eyes are swollen as if there is blood filling up in them. is this a normal side effect?

1 doctor answer1 doctor weighed in
Dr. Calvin Weisberger
Cardiology 51 years experience
Coumarin: he ought to be checked by his doctor

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 25, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.